# SDR QXEA2012012500050

- Difficulty date: January 23, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 683.4 IS CRACKED BY THE SERVICE DOOR.  ACFT IS DOWN FOR C-CHECK.  REMOVED FLOORBEAM AT STA 683.45 IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW FLOORBEAM IAW SRM 51-42-05-02-01.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-05-02-01. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
